REAL

Items where Author is "Afrouzi, G.A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Afrouzi, G.A. and Bagheri, M. and Hadjian, A. (2018) Existence of two symmetric solutions for Neumann problem. Miskolc Mathematical Notes, 19 (1). pp. 29-35. ISSN 1787-2405 (print), 1787-2413 (elecronic)

Taghavi, A. and Afrouzi, G.A. and Ghorbani, H. (2013) The Nehari manifold approach for $p(x)$-Laplacian problem with Neumann boundary condition. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (39). pp. 1-14. ISSN 1417-3875

This list was generated on Sun Dec 16 19:09:01 2018 CET.